# SDR R61A20080033

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 2,290 hours, 1,888 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VIA ACARS AFTER TAKE OFF THE CREW HAD A NOSE WHEEL VIABRATION AND A BURNING ODOR IN COCKPIT. CREW HAD TOWER VIRIFY NOSE GEAR HAD BOTH NOSE WHEELS INDY TOWER DECLARED A EMERGENCY AFTER A GO AROUND CRE LANDED ACFT WITHOUT INCIDENT AND PROCEEDED TO THE GATE. MAINTENANCE WAS DISPATCHED TO AIRCRAFT INSPECTED NOSE WHEEL TIRES SEEN WEAR AND REMOVED AND REPLACED BOTH NOSE WHEEL ASSEMBLIES. ACFT WAS RETURNED TO SERVICE.
